# SDR SWIA201440543

- Difficulty date: December 8, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP ALIGNMENT FITTING CHAFED ON INBD SIDE.  C-CHECK, REPAIRED CHAFE ON LT OTBD FLAP ALIGNMENT FITTING ON INBD SIDE IAW REO.
